MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION COREVALVE 26MM AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION COREVALVE 26MM AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number MCS-P3-26-AOA
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product remains implanted, therefore no product analysis can be performed.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that two years and seven months following the implant of this transcatheter bioprosthetic valve, the patient presented with stenosis and increased gradient measurements.Three days later, a second transcatheter bioprosthetic valve was implanted, valve-in-valve, and resolved the increased gradients.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
COREVALVE 26MM AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6608317
Report Number2025587-2017-00903
Device Sequence Number10946258
Product Code NPT
UDI-Device Identifier00643169430259
UDI-Public00643169430259
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2015
Device Model NumberMCS-P3-26-AOA
Device Catalogue NumberMCS-P3-26-AOA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer05/12/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight64